# SDR ASAA2018060524908

- Difficulty date: May 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 02773
- Aircraft time: 34,457 hours, 12,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: D5311038201
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR CUTOUT, AFT LOWER CORNER AT FLOOR LEVEL, GIRT BAR FITTING ATTACH POINT HAS CORROSION AROUND FASTENER HOLES.   ACFT GROUNDED.  REPAIRED IAW SRM 53-11-14-283-005.
